On the distribution of the sum of digits of sums a+ b

Christian Mauduit, Joël Rivat, András Sárközy

Research output: Contribution to journalArticle

Abstract

Let A, B be large subsets of { 1 , … , N}. We study the distribution of the sum of binary digits of the sums a+ b with (a, b) ∈ A× B.

Original languageEnglish
Pages (from-to)55-73
Number of pages19
JournalRamanujan Journal
Volume49
Issue number1
DOIs
Publication statusPublished - May 15 2019

Keywords

  • Digits
  • Gaussian distribution
  • Sumset

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the distribution of the sum of digits of sums a+ b'. Together they form a unique fingerprint.

  • Cite this